# SDR NSVA20070189

- Difficulty date: July 18, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N346CJ
- Make and model: Saab 340B
- Aircraft serial: 346
- Aircraft time: 24,646 hours, 29,429 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

HYDRAULIC QUANTITY AT RED LINE, EMERGENCY DECLARED.  SERVICED HYD SYS TO FULL, NO VISIBLE LEAKS NOTED.  CYCLED PARKING BRAKE, NORMAL BRAKES AND FLAPS SEVERAL TIMES, NO LEAKS NOTED, NO CHANGE IN HYD QUANTITY NOTED.
